# SDR CALA0500082

- Difficulty date: March 17, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 55,994 hours, 29,142 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651781914
- Part serial: SC928
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE NOSE LANDING GEAR REQUIRED A MANUAL EXTENSION ON APPROACH TO DTW.  EXTENSIVE TROUBLESHOOTING WAS PERFORMED.  MAINTENANCE FOUND THAT THE NLG LOCK ACTUATOR WAS AT FAULT.  THE NLG LOCK ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-33-00.  A FLIGHT EVALUATION WAS CONDUCTED AND THE GEAR WAS CYCLED SUCESSFULLY SEVERAL TIMES.
